# SDR FDEA200905031493

- Difficulty date: May 3, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 57,740 hours, 11,817 cycles
- Engine: Ge CF680C2D1F
- Engine time: 49,131 hours, 10,389 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FROM CAN AT FL331, RECEIVED LVL2 "ENG 2 OIL FILTER" ALERT RAN QRH PROCEDURE, NO HELP.  SHUT DOWN ENG NR 2.  ALERT REMAINED FOR DURATION OF ELT.  PERFORMED NR 2 ENG INSPECTION FOUND MASTER CHIP  DETECTOR HEAVILY COVER BY METALLIC SILVER FLAKES,  REMOVED OIL FILTER ELEMENT AND FOUND HEAVY CONTAMINATED  BY METALLIC SILVER,CONSULTED WITH MOCC AND  NEEDED  CHANGE NR 2 ENG PER FIM79-00-03 FIG.105.  REMOVED NR 2 ENG AS PER W/C 71T0002-GE NR 2 ENG REMOVAL.  INSTALLED NR 2 ENG PER W/C 71T0902-GE, PERFORMED ENG RUN TEST NORMAL PER JRH.
